# SDR DALA2017062805058

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT WET AREA, BS 986 FLOORBEAM CORRODED AT RBL 44.   MAINTENANCE REPAIRED THE FLOORBEAM IAW SRM 53-70-51 REP 4, AND ERA 558417-14 REV ORIGINAL.
